Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 117(159), Number 1, Pages 131–144 (Mi msb2186)  

This article is cited in 7 scientific papers (total in 7 papers)

The Steinberg group of a polynomial ring

M. S. Tulenbaev


Abstract: The main result of this paper is the following
Theorem. {\it If $A$ is a Noetherian ring$,$ then the canonical homomorphism $K_{2, r}(A[x_1,…,x_n])\to K_2(A[x_1,…,x_n])$ is surjective when $r\geqslant\max(4,\dim A+2)$ and injective when $r\geqslant\max(5,\dim A+3)$.}
Bibliography: 9 titles.

Full text: PDF file (858 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 45:1, 139–154

Bibliographic databases:

UDC: 513.836
MSC: Primary 13D15, 13B25; Secondary 13E05
Received: 18.09.1980

Citation: M. S. Tulenbaev, “The Steinberg group of a polynomial ring”, Mat. Sb. (N.S.), 117(159):1 (1982), 131–144; Math. USSR-Sb., 45:1 (1983), 139–154

Citation in format AMSBIB
\Bibitem{Tul82}
\by M.~S.~Tulenbaev
\paper The Steinberg group of a polynomial ring
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 117(159)
\issue 1
\pages 131--144
\mathnet{http://mi.mathnet.ru/msb2186}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642494}
\zmath{https://zbmath.org/?q=an:0509.18016|0491.18010}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 45
\issue 1
\pages 139--154
\crossref{https://doi.org/10.1070/SM1983v045n01ABEH002591}


Linking options:
  • http://mi.mathnet.ru/eng/msb2186
  • http://mi.mathnet.ru/eng/msb/v159/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gubeladze J., “The Steinberg Group of a Monoid Ring, Nilpotence, and Algorithms”, J. Algebra, 307:1 (2007), 461–496  crossref  mathscinet  zmath  isi
    2. J. Math. Sci. (N. Y.), 179:6 (2011), 662–678  mathnet  crossref
    3. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
    4. Andrei Suslin, “Quillen's solution of Serre's Problem”, J. K-Theory, 2013, 1  crossref  mathscinet
    5. J. Math. Sci. (N. Y.), 200:6 (2014), 742–768  mathnet  crossref
    6. J. Math. Sci. (N. Y.), 222:4 (2017), 466–515  mathnet  crossref  mathscinet
    7. Lavrenov A., Sinchuk S., “On centrality of even orthogonal K2”, J. Pure Appl. Algebr., 221:5 (2017), 1134–1145  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:318
    Full text:139
    References:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022